# SDR USAA2010041290762

- Difficulty date: March 31, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 31,226 hours, 12,367 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D552800100400
- Part serial: HF3106
- Condition: Saturated
- Location: Elevator
- Part time: 31,226 hours, 12,367 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - 1.5 INCHES OF TRAPPED WATER FOUND IN HONEYCOMB CORE OF LEFT ELEVATOR UPPER SKIN BETWEEN RIB 10 TO RIB 11.  REPAIRED LEFT ELEVATOR UPPER SKIN BETWEEN RIB 10 TO RIB 11 IAW A319 SRM 55-21-11 & 55-77-13.
